# SDR 2002UALA00312

- Difficulty date: February 18, 2002
- Submitted: March 5, 2002
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 7,480 hours, 892 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK STAIR PATHWAY LIGHTING (GOING FROM LOWER DECK TO UPPER DECK) ARE INOP AT 4TH AND 6TH FROM THE TOP POSITIONS.  THIS DISCREPANCY WAS FOUND DURING THE COURSE OF A MAINTENANCE CHECK, (B-CK).  REPAIRED OPEN HARNESS.
